Dipòsit Digital de Documents de la UAB 13 registres trobats  1 - 10següent  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
17 p, 467.5 KB Basin of attraction of triangular maps with applications / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We consider planar triangular maps xn+1 = f0(un) + f1(un)xn, un+1 = φ(un). These maps preserve the fibration of the plane given by F = {φ(u) = c, c ∈ Image(φ)}. We assume that there exists an invariant attracting fiber {u = u∗} for the dynamical system generated by φ and we study the limit dynamics of those points in the basin of attraction of this invariant fiber, assuming that either it contains a global attractor, or it is filled by fixed or 2-periodic points. [...]
2014 - 10.1080/10236198.2013.852187
Journal of Difference Equations and Applications, Vol. 20 Núm. 3 (2014) , p. 423-437  
2.
11 p, 2.2 MB On the set of periods for the Morse-Smale diffeomorphisms on the disc with n holes / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
For every homological class we present a complete description of the minimal Lefschetz set of periods for the Morse–Smale diffeomorphisms without periodic points in the boundary defined on the disc with n holes Dn for n = 1, 2, 3, 4, 5 by using the Lefschetz zeta function. [...]
2013 - 10.1080/10236198.2012.722630
Journal of Difference Equations and Applications, Vol. 19 Núm. 7 (2013) , p. 1161-1173  
3.
25 p, 932.3 KB Singular perturbations in the quadratic family with multiple poles / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Marotta, Sebastian M. (University of the Pacific(Stockon). Department of Mathematics) ; Russell, Elizabeth D. (United States Military Academy West Point. Department of Mathematical Sciences)
We consider the quadratic family of complex maps given by qc(z) = z2 + c where c is the center of a hyperbolic component in the Mandelbrot set. Then, we introduce a singular perturbation on the corresponding bounded superattracting cycle by adding one pole to each point in the cycle. [...]
2013 - 10.1080/10236198.2011.630668
Journal of Difference Equations and Applications, Vol. 19 (2013) , p. 124-145  
4.
10 p, 2.3 MB Partially periodic point free self-maps on surfaces, graphs, wedge sums and products of spheres / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
Let (X, f) be a topological dynamical system. We say that it is partially periodic point free up to period n, if f does not have periodic points of periods smaller than n + 1. When X is a compact connected surface, a connected compact graph, or S2m ∨ Sm ∨ · · · ∨ Sm, we give conditions on X, so that there exist partially periodic point free maps up to period n. [...]
2013 - 10.1080/10236198.2013.771634
Journal of Difference Equations and Applications, Vol. 19 Núm. 10 (2013) , p. 1654-1662  
5.
2 p, 170.9 KB Corrigendum to "Minimal periods of holomorphic maps on complex tori" [J. Differ. Equ. Appl. 18 (2012) 2059 -- 2068] / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)
2013 - 10.1080/10236198.2013.827868
Journal of Difference Equations and Applications, Vol. 19 Núm. 8 (2013) , p. 1393  
6.
11 p, 476.9 KB On Newton's method applied to real polynomials / Cilingir, Figen (Boston University. Dept. of Mathematics and Statistics) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
It is known that if we apply Newton's method to the complex function F(z) = P(z)e Q(z), with deg(Q) > 2, then the immediate basin of attraction of the roots of P has finite area. In this paper we show that under certain conditions on P, if deg(Q) = 1, then there is at least one immediate basin of attraction having infinite area.
2012 - 10.1080/10236198.2010.547493
Journal of Difference Equations and Applications, Vol. 18 Núm. 6 (2012) , p. 1067-1076  
7.
19 p, 440.8 KB On 2- and 3-periodic Lyness difference equations / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III)
We describe the sequences {xn}n given by the non-autonomous second order Lyness difference equations xn+2 = (an + xn+1)/xn, where {an}n is either a 2-periodic or a 3-periodic sequence of positive values and the initial conditions x1, x2 are as well positive. [...]
2012 - 10.1080/10236198.2010.524212
Journal of Difference Equations and Applications, Vol. 18 Núm. 5 (2012) , p. 849-864  
8.
10 p, 302.2 KB Topological entropy and periods of graph maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Saghin, Radu (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and all their branching points are fixed. As a corollary we get a criterion for positive topological entropy for continuous self-maps on graphs. [...]
2012 - 10.1080/10236198.2011.561202
Journal of Difference Equations and Applications, Vol. 18 Núm. 4 (2012) , p. 589-598  
9.
9 p, 293.8 KB On Coxeter recurrences / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
An interesting family of recurrences of order n ≥ 2 which are globally (n+3)-periodic was introduced by Coxeter in 1971. We prove a surprising property of this family: "all" the possible geometrical behaviors that linear real (n+ 3)-periodic recurrences can have are present inside the Coxeter recurrences.
2012 - 10.1080/10236198.2011.564576
Journal of Difference Equations and Applications, Vol. 18 Núm. 9 (2012) , p. 1457-1465  
10.
11 p, 299.9 KB Minimal periods of holomorphic maps on complex tori / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rong, Feng (Shanghai Jiao Tong University. Department of Mathematics)
We study the set of minimal periods of holomorphic self–maps of one and two dimensional complex tori. In particular we characterize when the set of minimal periods of such maps is finite. In fact we have an algorithm for doing this characterization for holomorphic self–maps of an arbitrary dimensional complex tori.
2012 - 10.1080/10236198.2011.611133
Journal of Difference Equations and Applications, Vol. 18 Núm. 12 (2012) , p. 2059-2068  

Dipòsit Digital de Documents de la UAB : 13 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.